# SDR ABXA9900364

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D0489835
- Condition: Cracked
- Location: Bs 984-992
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CUSP WEB CRACKED STATION 984 TO 992 LEFT SIDE.  REPLACED CUSP WEB IAW DC9 SRM 51-30-02.
